Cardioace

CarolBic

Hi Everybody

Can anyone help. I am always completely exhausted dozing all the time got no energy at all I've been to GP for my 10 minuets 3 times and they say we'll do some blood tests when I ring in for results and appointment to sort whats next but they say tests all clear no other action required I feel its getting worst I have to try something myself if GP does nothing.

I'm just getting to my question I read about cardioace could there be possibility they could help. I've looked online as local chemist never heard of them not interested in finding if they could get for me but on internet there's 3 different ones. !. Cardioace original 2 Cardioace Plus 3 Cardioace Max which do i try. I have to do something or else I'll end up a little old lady dozing in chair all day long. I feel unhappy not being able to do anything.

Help !!! Please greatfully CarolB

P.S. I have also had a caterac replaced and its not healing as it should THanks for listening xx

9 Replies

oldestnewest
  • Hi Carol - What medication are you taking and do you know what your heart rate and BP usually are. What are they now?

    I have to say I was feeling a lot like you before I had my third ablation in July 2016, sleeping in the afternoon and body really hurting. When people called me on the phone it made my arm hurt to hold the phone to my ear and I would have to lie on the settee.

    Since early December 2016 I've gone on a totally wheat free diet, though I do have the odd pack of butter mint sweets. Well the tiredness and aching has gone, but I must admit I mainly went wheat free to see if it would help my AF. Time will tell whether it does, but it's lovely to have more energy and I sleep a lot better at night too. I did have a blip with my heart on Christmas day when I ate wheat, but am back on track again now.

    Honestly I would try and eat more healthily and see if that helps you.

    Regards

    Jean

  • Hello Jean

    My medication is 240mg Adizem , 40mg Omeprazole , 25mg Losartan and Warfrin usually 35grms over a week.

    I think I'm in what you call a vicious circle I think I have no appetite because I have no energy. If I try to make myself eat I just can't swallow it healthy or other.

    My heart rate varies between 85 and 110 arythmia nurse said that my normal. I use to be that before abalations since then I managed to control it at 75-80

    Thank you very much for listening

    CarolB

  • Hi Carol - My blood tests always came back normal too.

    I would honestly recommend that you change your diet. Honest, I'm a changed woman through doing that and I used to feel exactly the same as you. I'd noticed that every time I ate cake I'd become aware of my heart thumping a short time afterwards, that really drove me to cut out eating wheat. At one time I went gluten free, but I have to admit I only did it half heartedly. Since doing it properly I have no pain and lots of energy. I snack on mixed nuts which I buy in Sainsburys (in orange bag), they always taste fresh from there, unlike some other places.

    Please, please just try it.

    I also think you should visit your surgery and perhaps go to a different doctor, tell him how you are feeling and that you have no appetite. Have you had a blood test for your thyroid?

    I hope you are soon feeling a lot better.

    Jean

  • Diet is incredibly important - if you aren't eating your body isn't going to get the nutrients it needs to repair and replenish so you will be tired. If you really cannot eat think about taking liquid nourishment, preferably fresh smoothies, soups etc - little and often. Have healthy snacks such as nuts, endame beans, fresh raw veg with dips, cheese pieces, fresh fruit.

    Food supplements should only be considered after diet.

    I struggle with chronic fatigue and it is difficult to manage but eating well is the most important step to recovery, I am also gluten free but I do take dairy.

  • sounds like a good idea Jean, I may give the gluten free a try. I know what you mean about the phone but if you say anything people won't ring !xx

    love Annlynn

  • Hi Carol sorry to hear you are still feeling so rough. When you had blood tests done do you know what tests were ordered by the doctor? If you ask for a copy of the results you will see what was done. For example, although I have had plenty of routine blood tests done it was only recently that vitimin b12 levels were tested and my results were borderline . Apparently tablets for gastric problems such as lanzoprole and omeprazole can affect vitimin b12 absorption. Im not saying it is this but that your problem might be something they havnt tested for yet. It might be worth another 10 mins with the doc! Why not book a double appointment. X

  • Hi Carol, you must be very fed up if you're still feeling so tired, especially if your cataract replacement isn't healing either. I don't have any idea about Cardioace but used to find Floradix was a good tonic. When I or my children were getting over the flu or whatever, it used to be the best pick me up for decreased energy levels afterwards.

    Sending you lots of good wishes and a big virtual hug. Hope you get some answers soon, Kate x

  • Hi Carol, when you have your bloods done ask for Vit. D check. I have AF, I've had a stroke and I just can't "get going". When you've been independent and active it comes as a bitter blow and I'm so sorry you're feeling sad. I know exactly what you are saying, I don't know how to help except to say you are not alone. Professionals tell me the problem with me is "acceptance" but I want to get back to how I was, I feel as if the real me has gone and I'm left with a stupid body to cope with.

    sending love Annlynnx

  • Its difficult to accept that you need to do something to help yourself and a proper diet takes a long time to master, its also ongoing but its so very important along with exercises that you can manage too, these take a lot of mental strain before you actually get going its so easy to give up. I take Vitamin B's for more energy when I know I have a busy day ahead of me. brand name "Berocca" in Australia, your chemist should know of this, if not then ask them for any other product that they recommend for a short time. It is only an add on to the diet and exercise situation though.

You may also like...